# SDR CAL951033

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Binding
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0609 - ALL THREE GEAR UNSAFE LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND THE LIGHTS EXTINGUISHED.  MAINTENANCE CLEANED AND LUBRICATED THE LANDING GEAR HANDLE AND SWITCH.  GEAR OPERATION AND INDICATIONS TESTED GOOD.  (X)
